# SDR CA050328003

- Difficulty date: March 23, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 640 hours
- System (JASC): 2797 · Flight Control System Wiring
- Part: Fairlead
- Part number: CSP1352
- Condition: Chafed
- Location: Rt Wing Root
- Component: Aileron Control
- Component part number: C6CW10321
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) PRESUMED THAT RH AILERON CABLE BROKE DUE TO CHAFFING ON A THE FAIRLEAD. MORE DETAILS WILL FOLLOW ON REVISION 1 OF THE INCIDENT REPORT FILED BY AIR GUYANE SP WITH THEIR LOCAL AVIATION AUTHORITY.
